因子von Neumann代数上的非线性混合Lie三重可导映射

梁耀仙, 张建华

数学学报 ›› 2019, Vol. 62 ›› Issue (1) : 13-24.

PDF(389 KB)
PDF(389 KB)
数学学报 ›› 2019, Vol. 62 ›› Issue (1) : 13-24. DOI: 10.12386/A2019sxxb0002
论文

因子von Neumann代数上的非线性混合Lie三重可导映射

    梁耀仙, 张建华
作者信息 +

Nonlinear Mixed Lie Triple Derivable Mappings on Factor von Neumann Algebras

    Yao Xian LIANG, Jian Hua ZHANG
Author information +
文章历史 +

摘要

本文通过经典的可导映射,运用矩阵分块的方法,证明了因子vonNeumann代数A上的每一个非线性混合Lie三重可导映射都是可加的*-导子.

Abstract

We prove that every nonlinear mixed Lie triple derivable mapping from any factor von Neumann algebra A into itself is an additive *-derivation, with the classical derivable mapping and matrix block.

关键词

混合Lie三重可导映射 / von Neumann代数 / *-导子

Key words

mixed Lie triple derivable mapping / von Neumann algebra / *-derivation

引用本文

导出引用
梁耀仙, 张建华. 因子von Neumann代数上的非线性混合Lie三重可导映射. 数学学报, 2019, 62(1): 13-24 https://doi.org/10.12386/A2019sxxb0002
Yao Xian LIANG, Jian Hua ZHANG. Nonlinear Mixed Lie Triple Derivable Mappings on Factor von Neumann Algebras. Acta Mathematica Sinica, Chinese Series, 2019, 62(1): 13-24 https://doi.org/10.12386/A2019sxxb0002

参考文献

[1] Bai Z., Du S., The structure of nonlinear Lie derivation on von Neumann algebras, Linear Algebra and Its Applications, 2012, 436:2701-2708.
[2] Fošner A., Wei F., Xiao Z., Nonlinear Lie-type derivations of von Neumann algebras and related topics, Colloquium Mathematicum, 2013, 132:53-71.
[3] Ji P., Liu R., Zhao Y., Nonlinear Lie triple derivations of triangular algebras, Linear Multilinear Algebra, 2012, 60:1155-1164.
[4] Li C., Fang X., Lu F., et al., Lie triple derivable mappings on rings, Communications in Algebra, 2014, 42:2510-2527.
[5] Li C., Zhao F., Chen Q., Nonlinear skew Lie triple derivations between factors, Acta Mathematica Sinica, English Series, 2016, 32:821-830.
[6] Lu F., Liu B., Lie derivable maps on B(X), J. Math. Anal. Appl., 2010, 372:369-376.
[7] Posner E., Derivation in prime rings, Proc. Amer. Math. Soc., 1957, 8:1093-1100.
[8] Šemrl P., Additive derivations of some operator algebras, Illinois J. Math., 1991, 35:234-240.
[9] Wu J., Lu F., Lie derivable mappings on prime rings, Linear and Multilinear Algebra, 2012, 60:167-180.
[10] Wu J., Nonlinear *-Lie derivations of standard operator algebras, Quaestiones Mathematicae, 2016, 39:1037-1046.
[11] Yu W., Zhang J., Nonlinear Lie derivations of triangular algebras, Linear Algebra Appl., 2010, 432:2953- 2960.
[12] Yu W., Zhang J., Nonlinear *-Lie derivations on factor von Neumann algebras, Linear Algebra Appl., 2012, 437:1979-1991.
[13] Zhang F., Zhang J., Chen L., et al., Nonlinear Lie derivations on factor von Neumann algebras, Acta Mathematica Sinica, Chinese Series, 2011, 54:791-802.

基金

国家自然科学基金资助项目(11471199)

PDF(389 KB)

397

Accesses

0

Citation

Detail

段落导航
相关文章

/